3 doctors weighed in:

I had bad side effects on doxyxycline. I was prescribed Doryx (doxycycline) 150 mg for acne. Since it is delayed released would the symptoms be milder?

3 doctors weighed in
2 doctors agree

In brief: Depends

If it was a stomach side effect (cramps, diarrhea) possibly.
However, skin reactions like severe sunburns,etc should not be affected by a delayed release. Allergic reactions would also not be affected to any degree.

In brief: Depends

If it was a stomach side effect (cramps, diarrhea) possibly.
However, skin reactions like severe sunburns,etc should not be affected by a delayed release. Allergic reactions would also not be affected to any degree.
Dr. Richard Williams
Dr. Richard Williams
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors